Couldn't find what you looking for?

TRY OUR SEARCH!

The last time i got my period was the start of september. My periods are regular and usually last about 4 days.
I then had unprotected sex on september 18th. On September 20th i took Levonelle (EMERGENCY CONTRACEPTION), three days afterwards i bled for 5 days - at first i thought that it was because of the emergency contraception but now im worried because after doing some research it sounds more like implantation bleeding because it was constant, but very very light and it looked more pink than red.
I dont really have any other symptons other than a missed period, however do always feel full - im not eating as much and ive been getting headaches
I havent had any bleeding since then (around september 23rd).
I took two pregnancy tests last week and they were negative - whats wrong with me?

Loading...

levonelle is effective at preventing a pregnancy if taken 72 hours after sex, but the longer you leave it the less effective it gets, falling from about 90% in the first 12 hours to roughly 50% after 50 hours. so it is possible the pill didnt work this time....

OR.
the pill could have messed your cycle up.
because it usually makes people bleed earlier, the next period is often delayed.

two pregnancy tests, when taken so long after you had the unprotected sex, should be accurate, but a blood test will be even moreso. so i suggest you get an appointment with your doctor.
Reply

Loading...

This is exactly what has happened to me, I had the pink bleeding, then I have missed one period, and now my breasts are VERY tender. I've done 3 pregnancy tests all negative! What's going on?? I hope this hasn't sent me into the menopause!!
Reply

Loading...


I had a period 20aug had sex quite a few times after with my hubby then had sex 12 sept then had what I thought was a period on the 13th sept but only lasted 2 days in stead of my usual 5.was due on 11th oct and still no period and 3 tests later all saying negative I really don't know if im pregnant.whats wrong with me

Reply

Loading...

First of all, just relax girl. If u are on a contraception, it makes your periods be irregular. Secondly, hpt is less reliable. So would suggest you to visit a gyn and take a blood test. In your case it definately seems to be an implantation bleeding. So visit a doc asap. Hope it helped!
Reply

Loading...